Nonlinear stability of general linear methods

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)611-629
Number of pages19
JournalNumerische Mathematik
Volume103
Issue number4
DOIs
Publication statusPublished - 2006

Cite this

Nonlinear stability of general linear methods. / Hill, A T.

In: Numerische Mathematik, Vol. 103, No. 4, 2006, p. 611-629.

Research output: Contribution to journalArticle

@article{7ebff79d1fdc4a508bde3e7584884b64,
title = "Nonlinear stability of general linear methods",
author = "Hill, {A T}",
note = "ID number: ISI:000237971200005",
year = "2006",
doi = "10.1007/s00211-006-0011-8",
language = "English",
volume = "103",
pages = "611--629",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Nonlinear stability of general linear methods

AU - Hill, A T

N1 - ID number: ISI:000237971200005

PY - 2006

Y1 - 2006

U2 - 10.1007/s00211-006-0011-8

DO - 10.1007/s00211-006-0011-8

M3 - Article

VL - 103

SP - 611

EP - 629

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 4

ER -